# SDR NACA2023031600001

- Difficulty date: March 16, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 108,234 hours, 19,569 cycles
- Engine: Ge CF680C2B6
- Engine time: 10,067 hours, 3,968 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND ACOUSTICAL PANEL DAMAGED ON LH ENGINE. DEFERRED PER DMI 72-00 @ 0546 ON 3/16/23. REPAIR WITHIN 10 CYCLES OR 100 HOURS.
